Journal article icon

Journal article

Purity for graded potentials and quantum cluster positivity

Abstract:

Consider a smooth quasiprojective variety X equipped with a C*-action, and a regular function f : X → C which is C*-equivariant with respect to a positive weight action on the base. We prove the purity of the mixed Hodge structure and the hard Lefschetz theorem on the cohomology of the vanishing cycle complex of f on proper components of the critical locus of f, generalizing a result of Steenbrink for isolated quasi-homogeneous singularities. Building on wor...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1112/S0010437X15007332

Authors


Davison, N More by this author
Schuermann, J More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
More from this funder
Funding agency for:
Szendroi, B
Publisher:
London Mathematical Society Publisher's website
Journal:
Compositio Mathematica Journal website
Volume:
151
Issue:
10
Pages:
1913-1944
Publication date:
2015
DOI:
EISSN:
1570-5846
ISSN:
0010-437X
URN:
uuid:41d57bc1-7a36-4d53-ac8b-3e3d6fde6ad2
Source identifiers:
517587
Local pid:
pubs:517587

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP